# SDR UHLA2009041100033

- Difficulty date: April 11, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 9,741 hours, 6,068 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 1700064E
- Part serial: 0214
- Condition: Inoperative
- Location: Te Flap
- Part time: 11,410 hours, 8,001 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP FAIL EICAS MESSAGE SHORTLY AFTER REACHING CRUISE ALTITUDE.  DECLARED AN EMERGENCY, LANDED ZERO FLAPS OR SLATS WITHOUT INCIDENT.  MAINTENANCE REPLACED THE SF-ACE NR 1 AND T3 AND T4 LT O/B SKEW SENSORS.  THERE HAVE BEEN NO WRITE UPS SINCE.
